On power of heaviside's
function
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_2a_12,
author = {Fisher Brian},
title = {On power of heaviside's
function},
journal = {Novi Sad Journal of Mathematics},
pages = {109-112},
year = {1990},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_12/}
}
Fisher Brian. On power of heaviside's function. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_12/